Mar 31, 2003
Can rosiglitazone help facial wasting? Are there any studies that have addressed this? I heard it might help but it might take 6 months to kick in.
Response from Ms. Fields-Gardner
Because rosiglitazone acts to allow fat accumulation in subcutaneous tissues, it has been speculated (now in testing in various clinical trials and elsewhere) that there should be a role for this medication in reversing or preventing facial fat losses. It is a process that could take time. It will certainly be worth addressing other risk factors (such as weight change, diet, exercise, smoking, drinking and such) that you can alter in the meantime. Take a look at one of the studies reported last year through the link below:
soldier (facial lipoatrophy)
- Does Stinging Pain Mean I Have Hiv?
- If I Have Ars Will I Have Swollen Lymph Nodes?
- Night Sweats Sign Of Ars
- Sore On Tongue Could I Have Acute HIV Infection
- Loose Stool After Receptive Anal Sex Without Condom What Are The Chances Of HIV
- Painful Ejaculation After Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.